DOI QR코드

DOI QR Code

APPROXIMATE GENERALIZED EXPONENTIAL FUNCTIONS

  • Lee, Eun-Hwi (Department of Matematics Jeonju University)
  • Received : 2009.07.28
  • Accepted : 2009.09.15
  • Published : 2009.09.25

Abstract

In this paper we prove the superstability of a generalized exponential functional equation $f(x+y)=a^{2xy-1}g(x)f(y)$. It is a generalization of the superstability theorem for the exponential functional equation proved by Baker. Also we investigate the stability of this functional equation in the following form : ${\frac{1}{1+{\delta}}}{\leq}{\frac{f(x+y)}{a^{2xy-1}g(x)f(y)}}{\leq}1+{\delta}$.

Keywords

and phrases Exponential functional equation;Stability of functional equation;Superstability

References

  1. J. Baker, The stability of the cosine equations, Proc. Amer. Math. Soc. 80 (1980), 411-416. https://doi.org/10.1090/S0002-9939-1980-0580995-3
  2. J. Baker, J. Lawrence and F. Zorzitto, The stability of the equation f(x+y)=f(x)+f(y), Proc. Amer. Meth. Soc. 74 (1979), 242-246.
  3. G. L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), 146-190.
  4. R. Ger, Superstability is not natural, Rocznik Neukowo-Dydaktyczny WSP Krakkowie, Prace Mat. 159 (1993), 109-123.
  5. D.H. Hyers, On the stability of the lin ear junctional equation, Proc. Nut. Acad. Sci. U. S. A. 27 (1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  6. D.H. Hyers and Th.M. Rassias, Approximate homomorphisms, Aequatioues Math. 44(1992), 125-153. https://doi.org/10.1007/BF01830975
  7. D.H. Hyers, G. Isec, and Th.M. Rassias, Stability of functional equations in several variables, Birkhauser-Basel-Berlin(1998).
  8. K.W. Jun, G.H. Kim and Y.W. Lee, Stability of generalized gamma and beta functional equations, Aequation Math. 60(2000), 15-24. https://doi.org/10.1007/s000100050132
  9. S.M. Jung, On the general Hyers-Ulam stability of gamma functional equation, Bull. Korean Math. Soc. 34 No 3 (1997), 437-446.
  10. S.-M. Jung, On the stability of the gamma functional equation, Results Math. 33 (1998). 306-309. https://doi.org/10.1007/BF03322090
  11. G.H. Kim, and Y.W. Lee, The stability of the beta functional equation, Babes-Bolyai Mathemetica, XLV (1) (2000), 89-96.
  12. Y.W. Lee, On the stability of a quadratic Jensen type functional equation, J. Math. Anal. Appl. 270 (2002) 590-601. https://doi.org/10.1016/S0022-247X(02)00093-8
  13. Y.W. Lee, The stability of derivations on Banach algebras, Bull. Institute of Math. Academia Sinica, 28 (2000), 113-116.
  14. Y.W. Lee and B.M. Choi, The stability of Cauchy's gamma-beta functional equation, J. Math. Anal. Appl. 299 (2004), 305-313. https://doi.org/10.1016/j.jmaa.2003.12.050
  15. Th.M. Rassias, On the Stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. (1978), 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  16. Th.M. Rassias, On a problem of S. M. Ulam and the asymptotic stability of the Cauchy functional equation with applications, General Inequalities 7. MFO. Oberwolfach. Birkhauser Verlag. Base ISNM Vol 123 (1997), 297-309.
  17. Th.M. Rassias, On the stability of the quadratic functional equation and Its applications, Studia. Univ. Babes-Bolyai XLIII(3). (1998), 89-124.
  18. Th.M. Rassias. The problem of S. M. Ulam for approximately multiplication mappings, J. Math. Anal. Appl. 246 (2000), 352-378. https://doi.org/10.1006/jmaa.2000.6788
  19. Th.M. Rassias, On the stability of functional equation in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284. https://doi.org/10.1006/jmaa.2000.7046
  20. Th.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Applications. Math. 62 (2000), 23-130. https://doi.org/10.1023/A:1006499223572
  21. Th.M. Rassias and P. Semrl, On the behavior of mapping that do not satisfy Hyers-Ulam stability, Proc. Amer. Math. soc. 114 (1992), 989-993. https://doi.org/10.1090/S0002-9939-1992-1059634-1
  22. S.M. Ulam, Problems in Modern Mathematics, Proc. Chap. VI. Wiley. NewYork. 1964.